| Model Number |
1884080EM |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider (hcp) reported via manufacturer representative that a blade's plastic portion broke off during the procedure.There was no patient impact.